# SDR DALA2020101203342

- Difficulty date: October 8, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 61,227 hours, 7,915 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST OF DAMPING DOOR R3 DOOR DAMPER CYLINDER IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED THE DOOR DAMPER CYLINDER AT DOOR R3, AS PER A330 AMM 52-22.
